U.S. doctors online nowAsk doctors free
A 47-year-old member asked:

Any "euphoric" side effects when on norflex (orphenadrine)?

1 doctor answer2 doctors weighed in
Dr. David Rosenfeld
Pain Management 28 years experience
No: Euphoria after Norflex (orphenadrine) would be unusual.
Created for people with ongoing healthcare needs but benefits everyone.

Related questions

A 27-year-old female asked:
Is norflex (orphenadrine) addicting?
2 doctor answers3 doctors weighed in
A 39-year-old member asked:
Is norflex (orphenadrine) a narcotic?
1 doctor answer2 doctors weighed in
A 31-year-old female asked:
Is it safe to take 300mg of norflex (orphenadrine) 100mg er tabs?
1 doctor answer2 doctors weighed in
Last updated Sep 5, 2018
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.